Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
120 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can taking Gabapentin and Vimovo be safe while suffering from bradycardia?

I am 60 yr old I have high blood pressure and am taking lisinopril 40 mg and hydrochlorothiazide 25 mg I am scheduled for surgery next week. The surgion wants me to take Gabapentin 2 times a day, Tramadol 2 times a day Oxycontin2 times a day Vimovo twice a day and Clonidine Patch as directed. He wants me to take thes 2 days before knee replacement surgery. Pain management. My concerns is that I also have Bradycardia. The pharmacist said she was gonna call Dr. office cause it raised a real concern with her. What is your oppinion?
Thu, 16 Apr 2020
Report Abuse
General & Family Physician 's  Response
Hello,

You can safely take gabapentin and vimovo as it will not have any impact on your heart rate and bradycardia will not get worsened. Moreover the procedure will be under anaesthesia and your Anaesthetist will take care of your heart rate.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr. Shinas Hussain
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Can taking Gabapentin and Vimovo be safe while suffering from bradycardia?

Hello, You can safely take gabapentin and vimovo as it will not have any impact on your heart rate and bradycardia will not get worsened. Moreover the procedure will be under anaesthesia and your Anaesthetist will take care of your heart rate. Hope I have answered your query. Let me know if I can assist you further. Take care Regards, Dr. Shinas Hussain